liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Hardy-Carleman type inequalities for Dirac operators
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
2015 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 56, no 10, 103503- p.Article in journal (Refereed) Published
Abstract [en]

General Hardy-Carleman type inequalities for Dirac operators are proved. New inequalities are derived involving particular traditionally used weight functions. In particular, a version of the Agmon inequality and Treve type inequalities is established. The case of a Dirac particle in a (potential) magnetic field is also considered. The methods used are direct and based on quadratic form techniques. (C) 2015 AIP Publishing LLC.

Place, publisher, year, edition, pages
AMER INST PHYSICS , 2015. Vol. 56, no 10, 103503- p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-123075DOI: 10.1063/1.4933241ISI: 000364237000030OAI: oai:DiVA.org:liu-123075DiVA: diva2:876573
Available from: 2015-12-04 Created: 2015-12-03 Last updated: 2017-12-01

Open Access in DiVA

fulltext(249 kB)59 downloads
File information
File name FULLTEXT01.pdfFile size 249 kBChecksum SHA-512
e36db1224ba220899d84dbfd5b44be5e6ac33d861ce812b43fc11df625f74cd8b1e29866f2c8b8e730e668f4f6bd66c3fe980d11c88e1e8538ce778be576ea3b
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Enblom, Alexandra

Search in DiVA

By author/editor
Enblom, Alexandra
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Journal of Mathematical Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 59 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 160 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf